1. MiniMins members lost 144 Stone in January! Why not join in the conversation today?
    Dismiss Notice
  2. Dismiss Notice

antibiotics and lipotrim

Discussion in 'Lipotrim Forum' started by shelly73, 17 June 2009 Social URL.

  1. shelly73

    shelly73 Active Member

    Hi everyone

    does anyone know if you are ok taking antibiotics while on LT??? Have rotten sinus infection ( i get them every so often) and have docs appt today. Don't want to say anything to the doc about the LT as he is an 'old school' doc and really don't want a lecture about it just want rid of the sinus infection! Thanks in advance for any advice :)
     
  2. Avatar

    MiniMins.com Matched Content

    Register a free account with MiniMins and join in the conversation!
  3. Elle-Emm

    Elle-Emm Well-Known Member

    if you don't want to speak to GP about it maybe try giving Lipotrim a ring.

    Sure someone will be along here soon enough who will have some advice too though!
     
  4. JanD

    JanD maintaining since June'09

    I don't know sorry - have you tried doing a search of the forum? The question must have been raised before I'm sure. Good advice to ring LT though! x
     
  5. Theresa6

    Theresa6 Well-Known Member

    Oh, sinus infections are awful. I've only had them in the last 3 years and feel for anyone who suffers long term.

    TBH, whatever happens you will need to take the antibiotic as the pain is unreal and the only way of getting rid of it is to clear the infection. I cant see any contraindication for antibiotics whilst on LT, some have a sugar coating but if I had a sinus infection and it was a choice between the pain and a week of MAYBE slightly less weigh loss, I'd choose the antibiotic and slightly less weight loss everytime.

    You may need to check when the a/b needs taking, ie before food or with food. Then you will be able to work out the best times for you.

    Hope you start to feel better soon.
     
  6. summergurl

    summergurl ‚ô•3 Years Maintaining‚ô•

    Should be alright enless it states you have to have them with food! but like the others have said give LT a ring or email and tell them the name of the tablets you have and if its ok to take them on LT :)
     
  7. shelly73

    shelly73 Active Member

    Thanks everyone for replies! the doctors surgery rang and asked if i could make a later appt due to a call-out, which i can't as i have to go to work :(. I agree that it is very unpleasant and not losing much for a week outweighs the benefits of feeling better! i think i don't want to ruin how well i'm doing but also wondering has anyone suffered rotten side effects with taking anti-bs and doing LT?? The anti-bs i've had before did say on the label with food, hhhmmm :0/. Anyway since i can't go today i have got the nasal rinse and some solpha-sinus so will see if i can clear the rest myself...actually feeling bit better this afternoon. I have a hospital appt about it in 2 weeks so maybe it would be better not being on a course of tabs so soon to it as they will be doing tests and swabs etc.
    Thanks again everyone...i knew you would have suggestions!
    Shelly xxx
     
  8. Theresa6

    Theresa6 Well-Known Member

    Shelly,

    I was on a/b's last week after my surgery and they were a 'with food' variety, so I took them with my shake. Some will be on an emptystomach, an hour before food, so this should be manageable too. I would say you would get worse side effects from the Solpadiene as this contains codiene which can make you constipated and LT can do that without any extra help!

    Hope you get sorted soon!
     

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.